Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On multiplicative conditionally free convolution

Authors: Mihai Popa and Jiun-Chau Wang
Journal: Trans. Amer. Math. Soc. 363 (2011), 6309-6335
MSC (2000): Primary 46L53; Secondary 05A18, 60E07
Published electronically: June 27, 2011
MathSciNet review: 2833556
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using the combinatorics of non-crossing partitions, we construct a conditionally free analogue of Voiculescu's $ S$-transform. The result is applied to the analytical description of conditionally free multiplicative convolution and the characterization of infinite divisibility.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 46L53, 05A18, 60E07

Retrieve articles in all journals with MSC (2000): 46L53, 05A18, 60E07

Additional Information

Mihai Popa
Affiliation: Department of Mathematics, Indiana University at Bloomington, Rawles Hall, 831 E 3rd Street, Bloomington, Indiana 47405

Jiun-Chau Wang
Affiliation: Department of Mathematics and Statistics, Queen’s University, Jeffery Hall, Kingston, Ontario, Canada K7M 7H7

Keywords: Conditionally free independence, multiplicative convolution, $S$-transform, infinite divisibility, non-crossing and non-crossing linked partitions.
Received by editor(s): May 29, 2008
Received by editor(s) in revised form: June 23, 2009, and October 20, 2009
Published electronically: June 27, 2011
Additional Notes: The first author was partially supported by the grant 2-CEx06-11-34 of the Romanian Government
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.